# SDR UPS06446559

- Difficulty date: March 10, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B622126
- Condition: Corroded
- Location: Bs 1800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FTG ATT FLR SUPPORT PLATE AT BS 1800 LBL55-60 FOUND CORROSION.  CORROSION BLEND OUT 0.020" BY 1" BY 3" EXCEED SRM LIMIT.  TIE DOWN FTG REPLACED AS PER MM 53-42-00.
